# SDR 2004F00131

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOORBOARD SUPPORT CORRODED AT FRAME 58 BETWEEN STRINGER 38R AND 40R IN AFT LOWER CARGO COMPARTMENT.  REMOVED FLOORBOARD SUPPORT, FABRICATED AND INSTALLED NEW FLOORBOARD SUPPORT AT FRAME 58 BETWEEN STRINGER 38R AND 40R.  (M)
